Processing math: 100%
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2022, Volume 112, Issue 5, Pages 718–732
DOI: https://doi.org/10.4213/mzm13775
(Mi mzm13775)
 

This article is cited in 3 scientific papers (total in 3 papers)

Maslov Index on Symplectic Manifolds. With Supplement by A. T. Fomenko "Constructing the Generalized Maslov Class for the Total Space W=T(M) of the Cotangent Bundle"

A. S. Mishchenkoab

a Lomonosov Moscow State University
b Moscow Center for Fundamental and Applied Mathematics
Full-text PDF (568 kB) Citations (3)
References:
Abstract: The geometric properties of the Maslov index on symplectic manifolds are discussed. The Maslov index is constructed as a homological invariant on a Lagrangian submanifold of a symplectic manifold. In the simplest case, a Lagrangian submanifold ΛR2nRnRn is a submanifold in the symplectic space RnRn, in which the symplectic structure is given by the nondegenerate form ω=ni=1dxidyi and ΛR2n is a submanifold, dimΛ=n, on which the form ω is trivial. In the general case, a symplectic manifold (W,ω) and the bundle of Lagrangian Grassmannians LG(TW) is considered. The question under study is as follows: when is the Maslov index, given on an individual Lagrangian manifold as a one-dimensional cohomology class, the image of a one-dimensional cohomology class of the total space LG(TW) of bundles of Lagrangian Grassmannians? An answer is given for various classes of bundles of Lagrangian Grassmannians.
Keywords: Maslov index, Maslov class, symplectic manifold, bundle of Lagrangian manifolds.
Received: 13.07.2022
English version:
Mathematical Notes, 2022, Volume 112, Issue 5, Pages 697–708
DOI: https://doi.org/10.1134/S0001434622110074
Bibliographic databases:
Document Type: Article
UDC: 51.73
Language: Russian
Citation: A. S. Mishchenko, “Maslov Index on Symplectic Manifolds. With Supplement by A. T. Fomenko "Constructing the Generalized Maslov Class for the Total Space W=T(M) of the Cotangent Bundle"”, Mat. Zametki, 112:5 (2022), 718–732; Math. Notes, 112:5 (2022), 697–708
Citation in format AMSBIB
\Bibitem{Mis22}
\by A.~S.~Mishchenko
\paper Maslov Index on Symplectic Manifolds. With Supplement by A.~T.~Fomenko ``Constructing the Generalized Maslov Class for the Total Space $W=\mathbb{T}^*(M)$ of the Cotangent Bundle''
\jour Mat. Zametki
\yr 2022
\vol 112
\issue 5
\pages 718--732
\mathnet{http://mi.mathnet.ru/mzm13775}
\crossref{https://doi.org/10.4213/mzm13775}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4538801}
\transl
\jour Math. Notes
\yr 2022
\vol 112
\issue 5
\pages 697--708
\crossref{https://doi.org/10.1134/S0001434622110074}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85145364601}
Linking options:
  • https://www.mathnet.ru/eng/mzm13775
  • https://doi.org/10.4213/mzm13775
  • https://www.mathnet.ru/eng/mzm/v112/i5/p718
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:255
    Full-text PDF :56
    References:72
    First page:10
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025